# SDR ASOA20141012110

- Difficulty date: October 12, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 33,535 hours, 18,792 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BLEED NR 2 LEAK INDICATION WITH STRONG ODOR.  MX COULD NOT DUPLICATE STRONG ODOR BUT DID REPOSITIONED AND SECURED THE NR 2 BLEED VALVE CLAMP. OPS AND LEAK CHECKS RESULTS GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
